Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

CONVEXITY OF INTEGRAL OPERATORS OF p-VALENT FUNCTIONS

Gulsah Saltik Ayhanoz, Ekrem Kadıoğlu

Hacettepe Journal of Mathematics and Statistics Cilt 41 · Sayı 6 · ss. 875–881 · 01.12.2012

Özet

In this paper, we consider two general p-valent integral operators for certain analytic functions in the unit disc U and give some properties for these integral operators on some classes of univalent functions.

Atıf için künye

Ayhanoz, G. S., & Kadıoğlu, E. (2012). CONVEXITY OF INTEGRAL OPERATORS OF p-VALENT FUNCTIONS. Hacettepe Journal of Mathematics and Statistics, 41(6), 875–881.

BibTeX
@article{ayhanoz2012-72955,
  author = {Ayhanoz, Gulsah Saltik and Kadıoğlu, Ekrem},
  title = {CONVEXITY OF INTEGRAL OPERATORS OF p-VALENT FUNCTIONS},
  journal = {Hacettepe Journal of Mathematics and Statistics},
  year = {2012},
  volume = {41},
  number = {6},
  pages = {875--881},
  issn = {1303-5010},
  url = {https://akademik.atauni.edu.tr/yayinlar/72955-convexity-of-integral-operators-of-p-valent-functions}
}